# SDR AALA202404128976

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 42,889 hours, 17,924 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1896
- Condition: Faulty
- Location: Te Flaps
- Part time: 43,417 hours, 18,048 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS DID NOT EXTEND, NO FLAP MOVEMENT, NO FLAP INDICATION; AIRCRAFT LANDED SAFELY AT AUS.  REPLACED RIGHT HAND FLAP POSITION TRANSMITTER. PER AMM 27-58-01-400-801**(CLOSED).
